# SDR AALA20111121TUL09

- Difficulty date: November 21, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- Aircraft time: 66,593 hours, 23,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER BELOW FLOORBEAM CRACKED, STATIONS 345 TO 365, BUTTLINE 0.  INSTALLED REPAIR STRAP TO FLOOR STRUCTURE STABILIZER STRAP AT STATIONS 345 TO 365 BUTTLINE 0 PER SRM 53-10-51-2R 1.
